MathSciNet Relay Station
MathSciNet bibliographic data
MR2515810 20J06 (20G05 20G10 20G42)
Cline, Edward T.; Parshall, Brian J.; Scott, Leonard L. Reduced standard modules and cohomology. Trans. Amer. Math. Soc. 361 (2009), no. 10, 5223–5261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement